Slow mappings of finite distortion

Jani Onninen, Pekka Pankka

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We examine mappings of finite distortion from Euclidean spaces into Riemannian manifolds. We use integral type isoperimetric inequalities to obtain Liouville type growth results under mild assumptions on the distortion of the mappings and the geometry of the manifolds.

Original languageEnglish (US)
Pages (from-to)685-705
Number of pages21
JournalMathematische Annalen
Volume354
Issue number2
DOIs
StatePublished - Oct 1 2012

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Slow mappings of finite distortion'. Together they form a unique fingerprint.

  • Cite this